# SDR 2007UALA00634

- Difficulty date: March 2, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 57,162 hours, 16,724 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A-ZONE FLOOR EEL INOP FROM SEAT 3 TO SEAT 6.  REPAIRED CABLE. OPS CHECKED GOOD.
